# SDR DHL95741003

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733511
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: I, G
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, F/O ADI FAILED INTERMITTANTLY AT BANK ANGLES GREATER THAN 4 DEGREES.  DIVERTED TO CVG, LANDING WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 VERTICAL GYRO PER DHL 727 MM 34-22-21, ALL INICATIONS NORMAL.
